# SDR USAA2011081200007

- Difficulty date: August 2, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,079 hours, 19,217 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: D5357072500600
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON ACCESS PANEL 325AL LEFT ON VERTICAL STABILIZER.  REPLACED ACCESS PANEL 325AL LEFT ON VERTICAL STABILIZER IAW A319 SRM 53-55-11 & 51-72-11.
